| Model Number |
X SERIES |
| Medical Device Problem Code |
Loss of Power (1475)
| Health Effect - Clinical Code |
No Information (3190)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that while attempting to treat a patient (age & gender unknown), the device intermittently inappropriately shut down.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
The reported malfunction was observed and attributed to intermittent contact between the battery and battery pins.A battery pis was found to be loose.The battery pin was tightened to resolve the malfunction.Analysis of reports of this type has not identified an increase in trend.